Your Cart

Your cart is empty

Home  >  Volume 10 (2006)

The period of relaxation oscillations of a nonlinear system using singular perturbation methods by; E. E. Joshua. Vol.10, Pages 211-222
Sale price: $0.00
Quantity:

The period of relaxation oscillations of a nonlinear system using singular perturbation methods

by; E. E. Joshua

Department of Mathematics, Statistics and Computer Science, University of Uyo, Uyo, Nigeria.

e-mail: joshie_en@yahoo.com

Click here to download full article

Close
Loading...